# SDR 97FDEA00467

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402761
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) ON BS 1110 FLOORBEAM UPPER CHORD AROUND FASTENER HOLES RBL 47 TO 60, WL 208.  *S/D*  REMOVED UPPER FLOORBEAM CHORD AND REPLACED AT RBL 17 TO SIDEWALL, WL 208, BS 1110, IAW FEDEX SRM 53-10-8.
